MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II ABS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/18/2023, it was reported by a sales representative via phone that an ar-1588tnt2 fibertag needle pulled off the implant while suturing.This was discovered during use in a case with no patient effect.Needle removed from patient.Delay < 15 minutes.Case completed opening another tightrope kit.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
FIBERTAG TIGHTROPE II ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18496592
Report Number1220246-2024-00301
Device Sequence Number15475721
Product Code MBI
UDI-Device Identifier00888867426696
UDI-Public00888867426696
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II ABS
Device Catalogue NumberAR-1588TNT2
Device Lot Number15167336
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown